フォロー
Yi Wang
Yi Wang
確認したメール アドレス: ustc.edu.cn - ホームページ
タイトル
引用先
引用先
Uniqueness and attractivity of the carrying simplex for discrete-time competitive dynamical systems
Y Wang, J Jiang
Journal of Differential Equations 186 (2), 611-632, 2002
652002
A 3D competitive Lotka–Volterra system with three limit cycles: A falsification of a conjecture by Hofbauer and So
M Gyllenberg, P Yan, Y Wang
Applied mathematics letters 19 (1), 1-7, 2006
622006
The general properties of discrete-time competitive dynamical systems
Y Wang, J Jiang
Journal of Differential Equations 176 (2), 470-493, 2001
542001
Limit cycles for competitor–competitor–mutualist Lotka–Volterra systems
M Gyllenberg, P Yan, Y Wang
Physica D: Nonlinear Phenomena 221 (2), 135-145, 2006
392006
The minimal speed of traveling wave solutions for a diffusive three species competition system
JS Guo, Y Wang, CH Wu, CC Wu
382015
Smoothness of the carrying simplex for discrete-time competitive dynamical systems: a characterization of neat embedding
J Jiang, J Mierczyński, Y Wang
Journal of Differential Equations 246 (4), 1623-1672, 2009
372009
Carrying simplices in discrete competitive systems and age-structured semelparous populations
O Diekmann, Y Wang, P Yan
Discrete and Continuous Dynamical Systems 20 (1), 37, 2008
372008
On heteroclinic cycles of competitive maps via carrying simplices
J Jiang, L Niu, Y Wang
Journal of mathematical biology 72, 939-972, 2016
292016
Semiflows “monotone with respect to high-rank cones" on a Banach space
L Feng, Y Wang, J Wu
SIAM Journal on Mathematical Analysis 49 (1), 142-161, 2017
242017
Dynamics of the periodic type-K competitive Kolmogorov systems
M Gyllenberg, Y Wang
Journal of Differential Equations 205 (1), 50-76, 2004
192004
Carrying simplices in nonautonomous and random competitive Kolmogorov systems
W Shen, Y Wang
Journal of Differential Equations 245 (1), 1-29, 2008
182008
Convergence in monotone and subhomogeneous discrete dynamical systems on product Banach spaces
Y Wang, XQ Zhao
Bulletin of the London Mathematical Society 35 (5), 681-688, 2003
182003
Generic behavior of flows strongly monotone with respect to high-rank cones
L Feng, Y Wang, J Wu
Journal of Differential Equations 275, 858-881, 2021
142021
Floquet bundles for tridiagonal competitive-cooperative systems and the dynamics of time-recurrent systems
C Fang, M Gyllenberg, Y Wang
SIAM Journal on Mathematical Analysis 45 (4), 2477-2498, 2013
142013
The long-run behavior of periodic competitive Kolmogorov systems
Y Wang, J Jiang
Nonlinear analysis: real world applications 3 (4), 471-485, 2002
132002
Convergence to periodic solutions in periodic quasimonotone reaction–diffusion systems
Y Wang
Journal of mathematical analysis and applications 268 (1), 25-40, 2002
132002
Dynamics alternatives and generic convergence for C1-smooth strongly monotone discrete dynamical systems
Y Wang, J Yao
Journal of Differential Equations 269 (11), 9804-9818, 2020
102020
On random linear dynamical systems in a Banach space. I. Multiplicative ergodic theorem and Krein–Rutman type theorems
Z Lian, Y Wang
Advances in Mathematics 312, 374-424, 2017
102017
Structure of ω-limit sets for almost-periodic parabolic equations on S1 with reflection symmetry
W Shen, Y Wang, D Zhou
Journal of Differential Equations 261 (12), 6633-6667, 2016
102016
Dynamics of nonautonomous tridiagonal competitive–cooperative systems of differential equations
Y Wang
Nonlinearity 20 (4), 831, 2007
102007
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20